首页出版物导航 用户协会 博客
二次检索       精确匹配 高级检索 检索历史
全选/取消全选
页面选项

结果样式:

每页显示结果数:

RSS
 

Periodical

作者 : Li, Yi-Bin ; Wu, Tung-Ju ; Lin, Chun-Pei

Source : Journal of Interdisciplinary Mathematics; April 2017, Vol. 20 Issue: 3 p881-894, 14p

 

Periodical

作者 : Li, Yi-Bin ; Lin, Chun-Pei ; Wu, Tung-Ju ; Chen, Jin-Long

Source : Journal of Interdisciplinary Mathematics; April 2017, Vol. 20 Issue: 3 p805-819, 15p

 

Academic Journal

作者 : Sun, Rui ; Lin, Chun-Pei ; Wu, Tung-Ju ; Bao, Hui-Peng

Source : Journal of Discrete Mathematical Sciences & Cryptography; Aug2016, Vol. 19 Issue 4, p887-909, 23p

Subjects : KNOWLEDGE transfer ; BUSINESS enterprises

 

Academic Journal

作者 : Lin, Chun-Pei ; Zhang, Zhen-Gang ; Yu, Chuan-Peng

Source : Journal of Interdisciplinary Mathematics; Dec2015, Vol. 18 Issue 6, p827-839, 13p

Subjects : DISRUPTIVE technologies ; TECHNOLOGICAL innovations ; MANUFACTURING industries

1/13 of 13